# SDR MASA2011080903437

- Difficulty date: July 17, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 19,898 hours, 15,546 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O MASK WHEN DEPLOYED KEPT LEAKING.  R2 F/O MASK & SERVICED O2 TO 1750 PSI.
